# SDR DALA2018050503151

- Difficulty date: May 5, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 85,839 hours, 11,749 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE AT WS 970.00 BETWEEN STRL-9 AND STRL-10 01EA FASTENER HOLE FOUND CRACK REPAIR C/W ERA 567850-14AD.
